# SDR A6WA201543189

- Difficulty date: October 31, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 28,967 hours, 27,935 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE COULD SMELL BURNING SMELL IN FRONT & BACK OF ACFT.  COMPLIED WITH QRH FOR SMOKE & FUMES.  DECLARED EMER & LANDED BELOW 47,000 LBS.  BLEEDS WERE ON ENGS.  COMPLIED WITH FIM 79-20-01 R & R LT & RT COALESCE BAGS IAW CUP 14-192.  OPERATIONS CHECKED BOTH PACKS WITH BLEED AIR FROM ENGS AT HIGH POWER FOR 20 MINUTES, NO SMOKE & NO FUMES OR ODOR AT THIS TIME.
